# SDR CALA2025103010725

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 96,898 hours, 11,617 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: N18110732AD0958
- Condition: Dirty
- Location: Zone 900
- Part time: 17,835 hours, 2,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN 706  HAS  DEBRIS ON IT SO IT  BURNS/SMOKES WHEN O N OVEN 706 REAR FAN FOUND TO BE DIRTY SUSPECT CAUSING SMELL. NIL TIME TO REPLACE. OVEN DEFERRED IAW MEL 2520AV.  R & R AFT GALLEY OVEN 706.  NO SMOKE AND NO LEAK NOTED.  OPS CKD GOOD. REVERSED NEF. REF AMM 25-32-02/401 CONFIG 6.
